Jump to content

Search the Community

Showing results for tags 'muscle twitches'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hi all, I’ve seen a thread on eye issues but seems to have largely gravitated towards floaters and away from what I’ve read to be a rather rare symptom on this site, and sometimes one of the most troubling symptoms (it certainly is for me!). I want to make a space for the question - Do you have visual snow with any associated symptoms? How do you cope, and has it gotten any better or gone completely? Symptoms of this WD induced syndrome include: - Visual snow/static, often described as a haze over solid objects or colours all the time, or in certain lighting. - Tinnitus, in both ears or just one. - After images (palinopsia). Negative or positive, maybe both. Some can trail or ‘run after’ the object in motion, while some can freeze into your field of view. Lights do this quite obtrusively. - Flashes of light in the dark or with your eyes closed. - Photophobia/light sensitivity. - Nyctalopia/impaired night vision. - Just a sense that your vision isn’t quite right. - Double vision/ghosting of text (e.g. white text on a black background) Other accompanying symptoms: - Derealisation/Depersonalisation. - Brain fog. - Muscle twitches. Any insight on this and your experience would be lovely, for I and for others. I’ve seen this dissipate completely for some, whilst remain for others - it’s quite a hard symptom to come to grips with.
  2. Hello everyone, my name is Nicholas and I'm a 21 years old guy from Italy. I suffered from chronic insomnia from the age of 15 and in mid-February 2017 was prescribed before bedtime the antidepressant mirtazapine at 15 mg and the antipsychotic olanzapine at 2,5 mg. I took them for 2 weeks without improvement. Therefore the psychiatrist increased mirtazapine at 30 mg and olanzapine at 10 mg. Now I believe that he thought I had bipolar disorder type 1 but I hadn’t any mental illnes. I took olanzapine at 10 mg because I think was only a tranquilizer and because I trusted the doctor. Olanzapine made me sleep for 13 hours but I was no longer myself. After 5 days I tried to split the tablet but it gave me a strange effect. So I continued for others 15 days at 10 mg because I really needed to sleep. Then in April 2017 I tapered olanzapine in 1 week because I could not live anymore like that. I took it for a total of 48 days. After this I reduced mirtazapine to 15 mg and 1 week later I stop cold turkey. At that time I took the benzodiazepine brotizolam at 0,25 mg for 2 weeks to help me sleep. The withdrawal symptoms were terrible for 4 months and I have not been the same anymore. When I was on mirtazapine and olanzapine I had eyelids fasciculation 2 or 3 times per day. When I quitted olanzapine the eyelids fasciculation ceased. 2 weeks after withdrawal from olanzapine and 1 week from mirtazapine I started to have frequently intermittent muscle twitching in the left thigh and occasionaly pulsating muscles in other parts of the body. After less than a couple of months they have decreased in frequency and intensity but didn’t stop completely. During this period I was forced to take the antidepressant sertraline and the benzodiazepine diazepam because for the new psychiatrist I had obsessive compulsive disorder with an obsession for the damage of antipsychotics. I did not have anything like that and could taper and withdraw after 3 months in July 2017. Now I think maybe that the muscles twitching have diminished because diazepam is also a muscle relaxant. In August 2017 I started to have continuous fasciculations in the legs when I lie down and less frequently when I sit while I never had them when I move. Few times a day I had pulsating muscles also in the arms and the trunc but never in the face. I never had muscle twitches in multiple parts of the body at the same time. In September the muscles twitching moved for 1 week in the lower abdominals. In October 2017 for 2 weeks the muscles twitches suddenly stopped in the legs and continued in the rest of the body about 10 times per day. When the muscles twitching returned they were milder. Sometimes the fasciculations are so mild that when I looked at my calf I saw them without feel them. In the legs they have become more single rapid muscular contractions than pulsating muscles. Soon after I started to have continuos pulsating muscle in my upper lip. The muscle twitch was very mild and lasted 2 weeks but after it I have sometimes pulsating muscle also in my face. Do you think it is a tardive dyskinesia caused by olanzapine despite I haven’t involuntary body movements? Do you think it could be some other side effect caused by olanzapine or maybe mirtazapine? It’s 8 months that I’ve it. I have been visited by several psychiatrists and neurologists and everyone said it was just stress. Even if I do not have the symptoms of tardive dyskinesia I do not know what else it could be: I’m not stressed and I do not suffer from anxiety, I do not take stimulants, I can sleep, I have had blood tests and I haven’t electrolyte imbalances or hypoglycemia, I did electromyography and had normal results. The thing that worries me most is that there is a very large amount of medical literature that associates tardive dyskinesia with cognitive impairments. If it were to be tardive dyskinesia do you think that the fact that for almost 2 weeks the muscles twitches had almost disappeared means that I am healing? Thank you and greetings from Italy.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy